# SDR CA010409005

- Difficulty date: March 15, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: KSA372
- Condition: Failed
- Location: Autopilot
- Part time: 1,886 hours, 1,610 cycles
- Component: Autopilot, King
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO PILOT WOULD FAIL TO CAPTURE THE HEADING BUG IN BOTH HEADING AND NAV MODE.
